Alert archive / Georgia / Severe Thunderstorm Warnings in 2007

Severe Thunderstorm Warning 13, NWS Jacksonville, FL

February 25, 2007Brantley County, Wayne County, Georgia

NWS Jacksonville, FL issued this severe thunderstorm warning at Feb 25, 2007, 5:37 PM EST for Brantley County, Wayne County, Georgia. It was in force for 24 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Feb 25, 2007, 5:37 PM EST (22:37 UTC)
Expired
Feb 25, 2007, 6:01 PM EST
In force
24 min
Issued by
NWS Jacksonville, FL
Area
Counties, with a storm outline in the text

Counties Brantley County, GA, Wayne County, GA

The radar

The Jacksonville radar (KJAX), 99 km from the middle of the area, began a volume at 22:40 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Jacksonville, FL (KJAX), launched 12:00Z, 10.6 hours before the alert went out and 97 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jacksonville, FL at 12:00Z on 2007-02-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jacksonville, FL at 12:00Z on 2007-02-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 266 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
827 m above ground
0-6 km bulk shear
49 kt
0-1 km storm-relative helicity
266 m²/s²
0-3 km storm-relative helicity
347 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS52 KJAX 252238
SVRJAX
GAC025-305-252315-
/O.NEW.KJAX.SV.W.0013.070225T2237Z-070225T2315Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSONVILLE FL
537 PM EST SUN FEB 25 2007

THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN BRANTLEY COUNTY IN SOUTHEAST GEORGIA
  SOUTHEASTERN WAYNE COUNTY IN SOUTHEAST GEORGIA

* UNTIL 615 PM EST

* AT 536 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 15
  MILES SOUTHWEST OF MOUNT PLEASANT...OR ABOUT 9 MILES NORTHEAST OF
  NAHUNTA...AND MOVING NORTHEAST AT 45 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO MOUNT
  PLEASANT AND EAST OF HORTENSE.

DOPPLER RADAR HAS INDICATED SOME WEAK ROTATION WITHIN THIS STORM.
WHILE NOT IMMEDIATELY LIKELY...A TORNADO MAY STILL DEVELOP. IF A
TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A
STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.

REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT...OR YOU CAN CALL THE NATIONAL
WEATHER SERVICE IN JACKSONVILLE DIRECTLY AT 800-499-1594 TO REPORT
SEVERE WEATHER.

LAT...LON 3133 8198 3127 8187 3135 8169 3155 8167

$$

ENYEDI
2 follow-up statements
000 
WWUS52 KJAX 252254
SVSJAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
554 PM EST SUN FEB 25 2007

GAC025-252304-
/O.CAN.KJAX.SV.W.0013.000000T0000Z-070225T2315Z/
BRANTLEY GA-
554 PM EST SUN FEB 25 2007

...THE SEVERE THUNDERSTORM WARNING FOR BRANTLEY COUNTY IS
CANCELLED...

REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT...OR YOU CAN CALL THE NATIONAL
WEATHER SERVICE IN JACKSONVILLE DIRECTLY AT 800-499-1594 TO REPORT
SEVERE WEATHER.

LAT...LON 3139 8181 3134 8172 3146 8162 3154 8166

$$

GAC305-252315-
/O.CON.KJAX.SV.W.0013.000000T0000Z-070225T2315Z/
WAYNE GA-
554 PM EST SUN FEB 25 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM EST 
FOR EASTERN WAYNE COUNTY...

AT 554 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
LOCATED NEAR MOUNT PLEASANT...OR ABOUT 10 MILES SOUTHEAST OF GARDI...
MOVING NORTHEAST AT 45 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO MOUNT
PLEASANT.

REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT...OR YOU CAN CALL THE NATIONAL
WEATHER SERVICE IN JACKSONVILLE DIRECTLY AT 800-499-1594 TO REPORT
SEVERE WEATHER.

LAT...LON 3139 8181 3134 8172 3146 8162 3154 8166

$$

ENYEDI
000 
WWUS52 KJAX 252301
SVSJAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
601 PM EST SUN FEB 25 2007

GAC305-252311-
/O.CAN.KJAX.SV.W.0013.000000T0000Z-070225T2315Z/
WAYNE GA-
601 PM EST SUN FEB 25 2007

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN WAYNE COUNTY IS
CANCELLED...

THE STORM THAT PROMPTED THE WARNING HAS MOVED NORTH OF THE ALTAMAHA 
RIVER AND NO LONGER POSES A SEVERE DANGER TO WAYNE COUNTY. IF YOU 
SEE THUNDERSTORM WIND DAMAGE SUCH AS TREES OR POWERLINES DOWN...OR 
IF YOU OBSERVED LARGE HAIL WITH THIS STORM...PLEASE CALL THE 
NATIONAL WEATHER SERVICE IN JACKSONVILLE DIRECTLY AT 800-499-1594. 

LAT...LON 3139 8181 3134 8172 3146 8162 3154 8166

$$

ENYEDI

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jacksonville, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Feb 25, 2:23 PM EST, 3 hours 14 minutes earlier.

Area forecast discussion, Feb 25, 2:23 PM EST, 3 hours 14 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSONVILLE FL
223 PM EST SUN FEB 25 2007

...ISOLATED STRONG TO SEVERE TSTMS REMAIN POSSIBLE THIS AFTN AND
EVENING...

.SYNOPSIS...UPPER LOW OVER THE N MS VALLEY HAS STALLED AND BEGUN
TO WEAKEN AS RIDGE FOLDS OVER THE TOP OF THE SYSTEM. UPPER FLOW S
OF THESE FEATURES HAS BECOME INCREASINGLY ZONAL OVER THE PAST 24
HRS. LOW CLOUDS HAVE BEEN ON THE INCREASE EVER SINCE THE
CONVECTIVE TEMP WAS REACHED EARLIER THIS AFTN. TEMPS CURRENTLY
RANGE FROM THE LOWER 70S OVER THE EXTREME N TO THE UPPER 70S OVER
THE S. S TO SW WINDS HAVE INCREASED TO 15 TO 20 MPH WITH GUSTS TO
30 TO 35 MPH. UPSTREAM SQUALL LINE HAS NOT BECOME ANY MORE
ORGANIZED OVER LAND...ALTHO TSTMS CONTINUE TO FIRE OVER THE NE
GOMEX.

.SHORT TERM...WITH UPPER SUPPORT SHIFTING NE AND WEAKENING...MOST
ORGANIZED CONVECTION STILL PROGGED TO CONTINUE TO SPLIT AS IS
OFTEN THE CASE OVER OUR AREA. STILL APPEARS TO BE ENUF INSTABILITY
TO PRODUCE ISOLD SHOWERS AND POSSIBLE A TSTM AHEAD OF THE MAIN
LINE. ANY TSTMS THAT DEVELOP ARE STILL CAPABLE OF PRODUCING WIND
GUSTS OVER 40 KTS AND POSSIBLY AN ISOLD TORNADO. THINK THE MOST
LIKELY SVR CONVECTION IN OUR COUNTY WARNING AREA WILL BE OVER THE
EXTREME N ZONES AND THE EXTREME S. OUR CURRENT POP DISTRIBUTION
APPEARS TO BE ON TRACK..ALTHO CONVECTION MAY COMPLETELY FALL APART
BY THE TIME IT REACHES THE E COAST.

AS FLOW HAS BECOME MORE ZONAL...NOT GREAT PUSH TO GET THIS FRONTAL
SYSTEM CLEANLY THRU THE AREA. GFS STILL SLOWER AND WETTER WITH
FCST OVER THE NEXT 24 TO 48 HRS...MAINLY WITH SOME ISENTROPIC LIFT
JUST N OF THE STALLING FRONT. HAVE ONCE AGAIN BLENDED THE GFS AND
NAM TO GET MAINLY ISOLD PRECIP OVER OUR S ZONES. MOS TEMPS IN SOME
DISAGREEMENT OVER THE NEXT COUPLE OF DAYS...BUT HAVE BLENDED THIS
DATA AS WELL.

.LONG TERM...HAVE ONLY MADE MINOR CHANGES TO TEMPS THRU THE PERIOD.
GFS ENSEMBLE MEMBERS ARE IN SLIGHTLY BETTER AGREEMENT TODAY...BUT
THERE ARE STILL SOME RATHER WILD FLUCTUATIONS IN TEMPS FROM RUN TO
RUN. HOPEFULLY THESE DISCREPANCIES WILL LESSEN WITH THE NEXT FEW
RUNS.

&&

.AVIATION...SSW GUSTS TO 25 KT CONTINUE AT ALL SITE IN ADVANCE OF
THE APPROACHING FRONT. CIGS WILL CONTINUE TO LOWER THROUGH THE DAY
WITH BKN030-040 EXPECTED AS FRONT PUSHES THROUGH CWA TONIGHT.

&&

.MARINE...SCA CONDITIONS ARE VERIFYING QUITE WELL ACROSS THE
OFFSHORE COASTAL WATERS THIS AFTN WITH BUOY 41012 REPORTING S WINDS
21G27KT. SGJ C-MAN REPORTING SSW 20 KTS. PLAN ON CONTINUING SCA FOR
THE OFFSHORE WATERS THROUGH MIDNIGHT...WITH SCEC NEARSHORE.
WINDS/SEAS WILL BEGIN TO RELAX LATE TONIGHT INTO MON AS FRONT BEGINS
TO STALL TO OUR SOUTH. HIGH PRESSURE WILL BUILD N AND E OF THE AREA
THROUGH MID WEEK WITH NO HEADLINES EXPECTED UNTIL LATE THU IN
ADVANCE OF THE NEXT COLD FRONT.

&&

.FIRE WEATHER...FIRE WX WATCH FOR N FL ON MON DUE TO LOW RH LOOKS
MARGINAL AS DURATIONS OF ONLY 1-2 HRS OF SUB-CRITICAL RHS LOOK
POSSIBLE NOW. WILL LET THE MID SHIFT TAKE A LOOK AT THE NEXT MODEL
CYCLE AND DETERMINE IF WATCH NEEDS TO BE DROPPED OR UPGRADED TO A
MARGINAL RFW EVENT.

&&

.PRELIMINARY POINT TEMPS/POPS...
AMG  48  72  45  72 /  30   0   0   0
SSI  53  68  52  71 /  30   0   0   0
JAX  55  74  52  76 /  30  10  10   0
SGJ  60  72  58  74 /  30  10  10   0
GNV  56  74  54  76 /  40  10  20   0
OCF  58  74  56  76 /  50  20  20   0

&&

.JAX WATCHES/WARNINGS/ADVISORIES...
FL...LAKE WIND ADVISORY UNTIL 7 PM THIS EVENING FOR ALACHUA-BAKER-
     BRADFORD-CLAY-COLUMBIA-DUVAL-FLAGLER-GILCHRIST-HAMILTON-
     MARION-NASSAU-PUTNAM-ST JOHNS-SUWANNEE-UNION.

     FIRE WEATHER WATCH MONDAY AFTN FOR BAKER-COLUMBIA-DUVAL-
     HAMILTON-NASSAU-SUWANNEE-UNION.

GA...LAKE WIND ADVISORY UNTIL 7 PM THIS EVENING FOR APPLING-
     ATKINSON-BACON-BRANTLEY-CHARLTON-CLINCH-COASTAL CAMDEN-
     COASTAL GLYNN-COFFEE-ECHOLS-INLAND CAMDEN-INLAND GLYNN-JEFF
     DAVIS-PIERCE-WARE-WAYNE.

AM...SMALL CRAFT ADVISORY UNTIL 10 PM THIS EVENING FOR ALTAMAHA
     SOUND GA TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE.

&&

CARROLL/ENYEDI/HURLBUT
Hazardous weather outlook, Feb 25, 11:00 AM EST, 6 hours 37 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1100 AM EST SUN FEB 25 2007

FLZ020>025-030>033-035>038-040-GAZ132>136-149>154-162>166-261100-
ALACHUA-APPLING-ATKINSON-BACON-BAKER-BRADFORD-BRANTLEY-
CAMDEN (COASTAL)-CAMDEN (INLAND)-CHARLTON-CLAY-CLINCH-COFFEE-
COLUMBIA-DUVAL-ECHOLS-FLAGLER-GILCHRIST-GLYNN (COASTAL)-
GLYNN (INLAND)-HAMILTON-JEFF DAVIS-MARION-NASSAU-PIERCE-PUTNAM-
ST JOHNS-SUWANNEE-UNION-WARE-WAYNE-
1100 AM EST SUN FEB 25 2007

THIS OUTLOOK IS FOR NORTHEAST FLORIDA AND SOUTHEAST GEORGIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

...ISOLATED SEVERE THUNDERSTORMS POSSIBLE THIS AFTERNOON AND
EVENING...
...LAKE WIND ADVISORY IN EFFECT TODAY...

AN APPROACHING COLD FRONT WILL PRODUCE SCATTERED THUNDERSTORMS THIS
AFTERNOON AND EVENING. THUNDERSTORMS ARE LIKELY TO CONTINUE IN A
NARROW SQUALL LINE WITH ISOLATED STORMS BECOMING STRONG TO SEVERE
PRODUCING DAMAGING WINDS...HAIL...AND POSSIBLY A TORNADO. OTHER...
MORE ISOLATED THUNDERSTORMS...WILL DEVELOP OUT AHEAD OF THE MAIN
LINE THIS AFTERNOON. MOVEMENT OF THE ACTIVITY WILL BE TO THE EAST AT
35 MPH.

IN ADDITION TO THUNDERSTORMS...A LAKE WIND ADVISORY HAS BEEN ISSUED
DUE TO SOUTHWEST WINDS OF 15 TO 25 MPH WITH GUSTS OF 30 TO 35 MPH.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY...

THERE WILL BE AN ELEVATED FIRE DANGER ON MONDAY DUE TO LOW RELATIVE
HUMIDITIES.

THERE IS A CHANCE OF THUNDERSTORMS FRIDAY AND SATURDAY AS A COLD
FRONT APPROACHES THE AREA.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE REQUESTED TO SELF-ACTIVATE THIS AFTERNOON AND EVENING
IF WARNINGS ARE ISSUED.

FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
IN JACKSONVILLE WEBSITE ON THE INTERNET AT WWW.SRH.NOAA.GOV/JAX.

MZ/SEC

In the hours before

Special weather statement, Feb 25, 4:39 PM EST, 58 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
439 PM EST SUN FEB 25 2007

GAZ136-252230-
WAYNE-
439 PM EST SUN FEB 25 2007

...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR WAYNE COUNTY FOR
STRONG WINDS AND FUNNEL CLOUDS VALID UNTIL 530 PM EST...

AT 439 PM EST NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 7 MILES WEST OF ODUM...OR 7 MILES
SOUTHEAST OF SURRENCY...MOVING EAST AT 45 MPH. THIS STRONG
THUNDERSTORM WILL ALSO AFFECT AREAS AROUND ODUM...JESUP AND
DOCTORTOWN THROUGH 530 PM EST. GUSTY WINDS OF 35 TO 55 MPH CAN BE
EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. DOPPLER RADAR HAS
INDICATED WEAK ROTATION WITHIN THIS STORM. TORNADOES MAY DEVELOP
WITH LITTLE OR NO ADVANCE WARNING.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT...OR YOU CAN CALL THE NATIONAL WEATHER SERVICE
IN JACKSONVILLE DIRECTLY AT 1-800-499-1594.

ENYEDI
Special weather statement, Feb 25, 4:49 PM EST, 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
449 PM EST SUN FEB 25 2007

GAZ150-252215-
WARE-
449 PM EST SUN FEB 25 2007

...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR WARE COUNTY FOR
STRONG WINDS VALID UNTIL 515 PM EST...

AT 449 PM EST NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED OVER CLINCH COUNTY...OR 7 MILES SOUTH OF
ARGYLE...MOVING NORTHEAST AT 50 MPH. THIS STRONG THUNDERSTORM WILL
ALSO AFFECT AREAS AROUND THROUGH 515 PM EST. GUSTY WINDS OF 45 TO 55
MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR WIND DAMAGE.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT...OR YOU CAN CALL THE NATIONAL WEATHER SERVICE
IN JACKSONVILLE DIRECTLY AT 1-800-499-1594.

PETERSON
Special weather statement, Feb 25, 4:51 PM EST, 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
451 PM EST SUN FEB 25 2007

FLZ035-252230-
GILCHRIST-
451 PM EST SUN FEB 25 2007

...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR GILCHRIST COUNTY
FOR STRONG WINDS VALID UNTIL 530 PM EST...

AT 451 PM EST NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 10 MILES WEST OF TRENTON...OR ABOUT 8
MILES SOUTHEAST OF CROSS CITY...MOVING EAST AT 35 MPH. THIS STRONG
THUNDERSTORM WILL ALSO AFFECT AREAS AROUND TRENTON THROUGH 530 PM
EST. GUSTY WINDS OF NEAR 45 MPH CAN BE EXPECTED ALONG WITH POSSIBLE
MINOR WIND DAMAGE.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT...OR YOU CAN CALL THE NATIONAL WEATHER SERVICE
IN JACKSONVILLE DIRECTLY AT 1-800-499-1594.

SHASHY
Special weather statement, Feb 25, 5:02 PM EST, 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
502 PM EST SUN FEB 25 2007

GAZ163-252245-
CLINCH-
502 PM EST SUN FEB 25 2007

...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR CLINCH COUNTY FOR
STRONG WINDS VALID UNTIL 545 PM EST...

AT 502 PM EST NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED OVER CLINCH COUNTY...OR 11 MILES
NORTHWEST OF FARGO...MOVING EAST AT 45 MPH. THIS STRONG THUNDERSTORM
WILL ALSO AFFECT AREAS AROUND THROUGH 545 PM EST. GUSTY WINDS OF 45
TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR WIND DAMAGE.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT...OR YOU CAN CALL THE NATIONAL WEATHER SERVICE
IN JACKSONVILLE DIRECTLY AT 1-800-499-1594.

ENYEDI
Special weather statement, Feb 25, 5:10 PM EST, 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
510 PM EST SUN FEB 25 2007

GAZ152-252245-
BRANTLEY-
510 PM EST SUN FEB 25 2007

...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR BRANTLEY COUNTY
FOR STRONG WINDS VALID UNTIL 545 PM EST...

AT 510 PM EST NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 12 MILES SOUTHWEST OF HOBOKEN...OR 9
MILES SOUTH OF WAYCROSS...MOVING NORTHEAST AT 50 MPH. THIS STRONG
THUNDERSTORM WILL ALSO AFFECT AREAS AROUND HOBOKEN...HICKOX...
NAHUNTA...RAYBON...ATKINSON AND WAYNESVILLE THROUGH 545 PM EST. GUSTY
WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR WIND
DAMAGE. A SEVERE THUNDERSTORM WARNING MAY BE REQUIRED WITH THIS
STORM.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT...OR YOU CAN CALL THE NATIONAL WEATHER SERVICE
IN JACKSONVILLE DIRECTLY AT 1-800-499-1594.

PETERSON
Special weather statement, Feb 25, 5:19 PM EST, 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
519 PM EST SUN FEB 25 2007

FLZ035-252300-
GILCHRIST-
519 PM EST SUN FEB 25 2007

...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR GILCHRIST COUNTY
FOR STRONG WINDS VALID UNTIL 600 PM EST...

AT 518 PM EST NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED ABOUT 8 MILES WEST NORTHWEST OF
TRENTON...MOVING EAST AT 30 MPH. THIS STRONG THUNDERSTORM WILL ALSO
AFFECT AREAS AROUND BELL AND TRENTON THROUGH 600 PM EST. GUSTY WINDS
OF UP TO 45 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR WIND
DAMAGE.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT...OR YOU CAN CALL THE NATIONAL WEATHER SERVICE
IN JACKSONVILLE DIRECTLY AT 1-800-499-1594.

SHASHY

The office that day

Everything else NWS Jacksonville, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 24, 9:47 PM ESTLake Wind AdvisoryJAXAppling, Atkinson, Bacon, Brantley, Camden, Clinch and 6 more21 hr
Feb 25, 4:18 PM ESTSevere Thunderstorm WarningJAXBacon42 min
Feb 25, 4:54 PM ESTSevere Thunderstorm WarningJAXWayne34 min
Feb 25, 4:56 PM ESTSevere Thunderstorm WarningJAXWare34 min
Feb 25, 6:14 PM ESTSevere Thunderstorm WarningJAXCamden46 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2007Every severe thunderstorm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.